Dhea testosterone

DHEA increases a brain chemical called serotonin. Some medications for depression also increase the brain chemical serotonin. Taking DHEA along with these medications for depression might increase serotonin too much and cause serious side effects including heart problems, shivering, and anxiety. Do not take DHEA if you are taking medications for depression.

Some of these medications for depression include fluoxetine ( Prozac ), paroxetine ( Paxil ), sertraline ( Zoloft ), amitriptyline ( Elavil ), clomipramine ( Anafranil ), imipramine ( Tofranil ), and others.

Q. I started taking DHEA a couple days ago because I have an extremely exhausted adrenal level. I had severe depression. So I purchased a bottle of 10 mg, I took one tablet and within a few days my life has changed. It is awesome, I stay awake, I am not depressed. But I read the hair loss side effects. Will I start to have thinning hair, I am a woman, 110 lbs.
A. Hair thinning or hair loss is possible with DHEA in men and women. It is dose dependent and also dependent on how often it is taken. There are many other supplements used for depression and it may be a good idea to use other herbs or supplements while taking a break from the use. These include 5-HTP, mucuna pruriens, SAM-e, and St. John’s wort.

DHEA is transformed into DHEA-S by sulfation at the C3β position via the sulfotransferase enzymes SULT2A1 and to a lesser extent SULT1E1 . [40] [50] [51] This occurs naturally in the adrenal cortex and during first-pass metabolism in the liver and intestines when exogenous DHEA is administered orally. [ citation needed ] Levels of DHEA-S in circulation are approximately 250 to 300 times those of DHEA. [19] DHEA-S in turn can be converted back into DHEA in peripheral tissues via steroid sulfatase (STS). [52] [53]

Intraocular pressure, glaucoma
Have you heard of DHEA causing high IOP (intraocular pressure) or possibly temporary glaucoma. I have been taking DHEA for about a year. I like the benefits it has provided both physically and mentally. However my last flight physical for the military showed me having high IOP in both eyes. Two days after I stopped taking DHEA my pressures where back to normal.
   I have not heard of this side effect yet, and I have not seen it mentioned in the medical literature, however it is a possibility to consider. There's a lot we don't know about the long term effects of DHEA. If your IOP is increased again after restarting the DHEA and then returns to normal after stopping, then that would make it quite likely that in your case it was involved.

Dhea testosterone

dhea testosterone

Intraocular pressure, glaucoma
Have you heard of DHEA causing high IOP (intraocular pressure) or possibly temporary glaucoma. I have been taking DHEA for about a year. I like the benefits it has provided both physically and mentally. However my last flight physical for the military showed me having high IOP in both eyes. Two days after I stopped taking DHEA my pressures where back to normal.
   I have not heard of this side effect yet, and I have not seen it mentioned in the medical literature, however it is a possibility to consider. There's a lot we don't know about the long term effects of DHEA. If your IOP is increased again after restarting the DHEA and then returns to normal after stopping, then that would make it quite likely that in your case it was involved.

Media:

dhea testosteronedhea testosteronedhea testosteronedhea testosteronedhea testosterone

http://buy-steroids.org